# SDR DALA2020051202382

- Difficulty date: May 11, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 40,459 hours, 34,608 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPN 5530-01048-02 STEP 14, OPEN HOLE HFEC FOUND CRACK INDICATION IN BOLT HOLE ON RH VERT STAB FRONT SPAR CAP. 1ST HOLE UP FROM SPLICE. DISCONNECTED UPPER AND LOWER ANTENNA ON VERT STAB. ALL FURTHER MAINTENANCE COMPLIED WITH ON PRI / ER/A 586819-14AD AND AMDS CARD 5530-01048-02. (LP #1557404)
